# SDR NACA2022102100001

- Difficulty date: October 21, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 85,703 hours, 14,483 cycles
- Engine: Ge CF680C2B6
- Engine time: 5,075 hours, 1,166 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Worn
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE NO LIGHT OFF W ENGINE START SELECTOR IN #2 POSITION. PERFORMED QRH ABORTED ENG START CHECKLIST, MOTORED ENGINE AND RESTARTED WITH ENG SELECTOR SET TO BOTH. FOUND #2 IGNITOR PLUG WORN. REMOVED AND REPLACED #2 IGNITOR PLUG ON #1 ENGINE PER AMM 74-21-02.
